Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Allergy causing rashes around neck, head, breathing difficulty, swollen lips, cheeks, genitals, undergoing treatment for fatty liver

Helo Doctor, my husband off late i.e from the past close to more than a double couple of months is suffering from allergy . He gets rashes around his neck, say like mosquito bites, , has breathing difficulties and the area around his lips , his lower cheeks and the genitals get a swelling, he even complains of itching in his head. aprt from this he even was diagonised with fatty liver . he is under treatment for his fatty liver and he is non-alcoholic.
Asked On : Tue, 12 Jun 2012
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pulmonologist 's  Response
thank u for enquey on HCM
the prescription for ur husband from allergic point of view
1. do have a skin allergy test
2. total serum IgE assay
3. identify the triggering object and avoid them
4. take montek-LC once daily/ levocetrizine tablets
5. if triggering agents detected u can have a desensitization to it by an allergiologist
6. u may have immunotherapy
7. if u have breathing prob with that indicating anaphylactic laryngeal edema immediately take hydrocortisone or dexamethasone and consult a doctor
u have fatty liver and NON-ALCOHOLIC
have u done alfa1 antitrypsine assay
if not done immediately
consult a gastroenterologist for that
thank u
Answered: Tue, 12 Jun 2012
I find this answer helpful
Pulmonologist Dr. Shashi Dangwal's  Response
For his allergy problem he should take an antiallergen like loratadine/cetrizin. For breathing difficulty, he should take inhalers in the form of MDI or DPI. These inhaler medicines should preferrably be combinations of long acting beta agonists and long acting steroids like foracort or seroflo -2 puffs twice a day.You have mentioned about swelling around lips for which you should be careful because he can develop angioneurotic edema which can become an emergency. Hence he should preferrably take a short course of oral steroids like prednisolone 30 to 40 mgm once a day for 5 to 7 days.

As far as his fatty liver goes, he should follow life style modifications like avoiding high fat diet (oily, fried stuff), white flour and stuff made out of it, take plenty of fruits, vegetables and nuts, he should reduce weight if overweight and do regular exercises like walking and jogging. If his liver function is also abnormal, he should consult a gastroenterologist.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor